# SDR DALA2022090705974

- Difficulty date: July 22, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 16,480 hours, 7,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BIRDSTRIKE INSPECTION REF LOG 9180304 FOUND DENT DAMAGE RT SIDE FWD FUSELAGE. ASSOCIATED ER/A 14-602057 ADDED FOR AC 3013 C/W FUSELAGE SKIN DENT ERA 602057-14 REV A. ON NR. 1, 2, & 3. (LP# 9180308)
